Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 60, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 11, 2006, 3:40 PM CST for Audrain County, Callaway County, Missouri. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2006, 3:40 PM CST (21:40 UTC)
- Expired
- Mar 11, 2006, 4:30 PM CST
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Audrain County, MO, Callaway County, MO
The radar
The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 3:45 PM CST | HAIL 1.75 | 4 Nw Laddonia, MO | |
| Mar 11, 4:30 PM CST | HAIL 0.75 | 2 N Auxvasse, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 2:22 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 112140
SVRLSX
MOC007-027-112230-
/O.NEW.KLSX.SV.W.0060.060311T2140Z-060311T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CST SAT MAR 11 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI
NORTHERN CALLAWAY COUNTY IN CENTRAL MISSOURI
* UNTIL 430 PM CST
* AT 336 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES SOUTHWEST OF AUXVASSE...OR ABOUT 9 MILES
NORTHWEST OF FULTON...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HATTON...
AUXVASSE...
MEXICO...
LADDONIA...
FARBER...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3896 9212 3888 9196 3907 9167 3916 9149
3931 9145 3932 9168
$$
BYRD2 follow-up statements
000
WWUS53 KLSX 112158
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CST SAT MAR 11 2006
MOC027-112206-
/O.CAN.KLSX.SV.W.0060.000000T0000Z-060311T2230Z/
CALLAWAY MO-
356 PM CST SAT MAR 11 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CALLAWAY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF NORTHERN CALLAWAY
COUNTY...SO THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3906 9198 3907 9167 3916 9145 3931 9145
3932 9168
$$
MOC007-112230-
/O.CON.KLSX.SV.W.0060.000000T0000Z-060311T2230Z/
AUDRAIN MO-
356 PM CST SAT MAR 11 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR EASTERN AUDRAIN COUNTY...
AT 351 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL 7
MILES SOUTHWEST OF MEXICO...MOVING NORTHEAST AT 35 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
MEXICO...VANDIVER...BENTON CITY...MARTINSBURG...RUSH
HILL...LADDONIA...FARBER AND VANDALIA.
TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 3906 9198 3907 9167 3916 9145 3931 9145
3932 9168
$$
BYRD000
WWUS53 KLSX 112215
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
414 PM CST SAT MAR 11 2006
MOC007-112230-
/O.CON.KLSX.SV.W.0060.000000T0000Z-060311T2230Z/
AUDRAIN MO-
414 PM CST SAT MAR 11 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR EASTERN AUDRAIN COUNTY...
AT 411 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL 7
MILES SOUTHWEST OF THOMPSON...MOVING NORTHEAST AT 35 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM
INCLUDE...THOMPSON...MEXICO...VANDIVER AND RUSH HILL.
TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 3907 9211 3907 9167 3916 9145 3931 9145
3934 9190
$$
BYRDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 11:55 AM CST, 3 hours 45 minutes earlier.
Area forecast discussion, Mar 11, 11:55 AM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 1155 AM CST SAT MAR 11 2006 .DISCUSSION... BROAD TROF COVERS THE WRN HALF OF THE U.S. WITH FIRST IN A SERIES OF SGFNT SHORT WAVES LIFTING TOWARD OUR AREA. GULF MOISTURE RACING TOWARD MISSOURI AND ILLINOIS WITH DWPTS INCREASING ABOUT A DEGREE A HOUR FROM SOUTHERN MISSOURI THROUGH ARKANSAS AND EASTERN OKLAHOMA. MID LEVEL LAPSE RATES ARE ALREADY 8 DEG PER KM OR HIGHER ACROSS WESTERN MISSOURI AND WITH STG LOW LVL MOISTURE RUNNING NORTH UNDERNEATH THIS AIR WE LOOK FOR STRONG REDEVELOPMENT OF STORMS LATER TODAY ACROSS THE AREA...PROBABLY LASTING INTO THE EVENING AHEAD OF A WEAK COLD FRONT THAT MAKES ITS WAY EAST ACROSS EASTERN MISSOURI THIS EVENING. SPC HAS A SLIGHT RISK FOR THE ENTIRE FORECAST AREA AND MAY UPGRADE IT TO A MODERATE RISK LATER THIS MORNING. THIS SHOULD EVOLVE INTO A DOUBLE-BARRELED EVENT AS ANOTHER S/W RACES NORTHEAST TOMORROW CREATING A NEW DEEPENING SFC LOW THAT FORMS OVR WRN KANSAS SUNDAY MORNING AND MOVES ACROSS NRN MO SUNDAY EVENING. SPC HAS A MODERATE THREAT FOR SEVERE STORMS OVER THE ENTIRE AREA AND WE EXPECT A STRONG TO MAJOR OUTBREAK OF SEVERE WEATHER ACROSS THE AREA SUNDAY AFTERNOON AND EVENING. DIVERGENCE AND STRONG JET OVHD POINT TO A VERY BUSY DAY TOMORROW AND PERHAPS LATER TODAY AS WELL. MEDIA...LAW ENFORCEMENT...SPOTTERS...EMERGENCY MANAGERS...AND OTHER WEATHER RELATED INTERESTS SHOULD KEEP A VERY CLOSE EYE ON WEATHER CONDITIONS THROUGH THE NEXT 48 HOURS. FOR THE EXTDD PD (MON NGT - FRI)...H500 LONGWAVE TROF...IN A TRANSITORY STATE...BGNS THE PD OVR THE CNTRL CONUS WHERE THE /GRAND FINALE/ TO OUR ACTIVE WX PTRN IS IN THE PROCESS OF EXITING. NAM/DGEX SHOW A MUCH MORE SLY SFC LO TRACK VERSUS THE REST OF THE MED RNG MDLS (GFS/ECMWF/CMC)...WHICH HV A MUCH MORE NLY AND MORE PROGRESSIVE TRACK. PREFER THE LATTER...WHERE ONLY A FEW SPKLS OR FLURRIES ARE EXPCD FOR MON NGT. A MORE QUIET MID LVL PTRN THEN TAKES HOLD...AS LONGWAVE TROF SLIDES TO THE ERN CONUS FOR THE REST OF THE WEEK WITH LONGWAVE RDG DOMINATES THE WRN 2/3RDS OF THE CONUS WITH MOSTLY SFC HI PRES IN CONTROL. ONLY INTERRUPTION TO THIS WL BE DURG WED/WED NGT...WHERE A WK SHRTWV WL CLIP MAINLY THE NRN/NERN SXNS OF THE FA. DUE TO THE NWLY MID LVL FLOW PTRN AND DOMINANCE OF CANADIAN HI PRES EXPCD...LOOK FOR TEMPS AOB NORMAL DURG THIS PD...AND GENERALLY DRY FOR MOST LOCNS. PEDIGO/TES && .AVIATION... FOR THE 18Z TAFS...AREA OF LOW STRATUS CLDS OVR THE SRN AND ERN PRTNS OF THE FA SLOLY PUSHING NWD WITH THE LO LVL FLOW...BUT CIGS ARE ALSO GETTING HIR AND CLDS THEMSELVES MORE CUMULIFORM. WL PLAN ON CIGS...WHEN THEY GET TO KSTL/KSUS TAF SITES...ON BEING RIGHT NR THE THREAHOLD OF VFR-MVFR. THIS AREA OF CLDS WL LKLY HANG IN THRU THE EVNG HRS...WITH OCNL LWR CIGS ARND TSRA...WITH APPROACH OF CDFNT LTR TNGT CLRG OUT THESE CLDS SOMEWHAT. FURTHER NW...INTO THE KCOU/KUIN TAF SITES...CU FIELD HAS DVLPD ALG MOISTURE/INSTABILITY AXIS OVR THESE TAF SITES AND IT IS ONLY A MATTER OF TIME BFR CAP IS BROKEN AND TSRA IS INITIATED. AM EXPCG THIS TO OCCUR SOMETIME DURG THE ERY AFTN HRS...WITH COVERAGE EXPANDING INTO LATE AFTN/ERY EVNG BFR PCPN PUSHES OFF TO THE E. WITH PRIOR PCPN...SOME CLRG (BETTER IN THE NWRN FA) AND LGT NE TO E SFC WNDS FM CD FROPA...SHUD SEE SOME FOG DVLP LATE TNGT. UNTIL EVOLUTION OF THINGS BCMS A LTL MORE CLR...HV LEFT LOWEST VSBYS IN AS 3SM FOR NOW. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 11, 11:45 AM CST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1145 AM CST SAT MAR 11 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 1145 AM CST SAT MAR 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE AREA...AS A COLD FRONT SLOWLY PUSHES THROUGH. THE PRIMARY THREAT WILL BE LARGE HAIL...WITH THE POTENTIAL FOR GOLF BALL SIZED HAIL OR LARGER. DAMAGING WINDS AND TORNADOES ARE ALSO POSSIBLE...BUT WITH LESSER LIKELIHOODS OF OCCURRENCE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FOR LATE SUNDAY AFTERNOON AND EVENING AS ANOTHER STRONG UPPER LEVEL SYSTEM CROSSES THROUGH THE AREA LATE SUNDAY AFTERNOON AND EVENING. SUPERCELLS ARE EXPECTED...WITH LARGE HAIL...WIND DAMAGE...AND POSSIBLY TORNADOES. .SPOTTER INFORMATION STATEMENT... THIS WILL BE A VERY ACTIVE WEATHER WEEKEND. SPOTTERS...EMERGENCY MANAGEMENT...LAW ENFORCEMENT...AND OTHER INTERESTS SHOULD KEEP A CLOSE WEATHER WATCH THROUGHOUT THE WEEKEND. WEATHER WILL TEND TO DEVELOP RAPIDLY...AND QUICK ACTION MAY BE NECESSARY. STAY TUNED FOR LATEST STATEMENTS...WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. TES
In the hours before
Special weather statement, Mar 11, 1:58 PM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 158 PM CST SAT MAR 11 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-112200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 158 PM CST SAT MAR 11 2006 WEATHER CONDITIONS ACROSS THE REGION ARE BECOMING VERY FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER DURING THE AFTERNOON...AND ONCE THE STORMS FORM THEY WILL PERSIST INTO THE EVENING. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE POSSIBLE. AND...IT APPEARS THAT MORE SEVERE WEATHER MAY THREATEN THE REGION ON SUNDAY. DUE TO THE SERIOUSNESS OF THIS THREAT...WE ARE ASKING PUBLIC AND COMMERCIAL RADIO AND TV STATIONS TO BROADCAST THE FOLLOWING SAFETY RULES. FOR MANY PEOPLE...THIS MESSAGE WILL BE AN IMPORTANT REMINDER OF WHAT TO DO IF A TORNADO OR SEVERE WEATHER THREATENS THEIR AREA. THE KEY TO TORNADO SURVIVAL IS TO BE PREPARED TAKE IMMEDIATE ACTION WHEN A WARNING IS ISSUED OR WHEN YOU FEEL THREATENED. REMEMBER...THE ACTIONS YOU TAKE DURING A TORNADO EVENT MAY SAVE YOUR LIFE AND THE LIVES OF THOSE YOU ARE RESPONSIBLE FOR. A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS WHICH CAN PRODUCE TORNADOES IN AND CLOSE TO THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED OF THE LATEST WEATHER INFORMATION. THESE STORMS CAN DEVELOP RAPIDLY SO THERE MAY BE OCCASIONS WHEN ADVANCE WARNING IS NOT POSSIBLE. A TORNADO WARNING MEANS A TORNADO HAS BEEN SPOTTED OR INDICATED BY RADAR. IF YOU ARE IN THE PATH OR NEAR THE TORNADO...TAKE IMMEDIATE ACTIONS TO PROTECT LIFE AND PROPERTY. FOLLOW THESE SAFETY RULES: 1) IN OPEN COUNTRY...FIND A DITCH...CULVERT OR OTHER LOW AREA AND LAY DOWN FLAT. COVER YOUR HEAD WITH YOUR HANDS FOR PROTECTION. 2) IN HOMES OR SMALL BUILDINGS...GO TO THE BASEMENT OR TO A SMALL ALL-INTERIOR ROOM ON THE LOWEST FLOOR LIKE A HALL OR BATHROOM CLOSET. USE HEAVY FURNITURE FOR SHELTER OR COVER YOURSELF WITH A MATTRESS OR BLANKET. 3) IN MOBILE HOMES OR VEHICLES...ABANDON IT AND GO TO A SUBSTANTIAL STRUCTURE OR PLACE OF SAFETY. NEVER TRY AND OUT RUN A TORNADO BY AUTOMOBILE. 4) IN SCHOOLS...HOSPITALS...FACTORIES OR SHOPPING CENTERS...GO TO DESIGNATED SHELTER AREAS. INTERIOR HALLS ON THE LOWEST LEVELS ARE USUALLY THE BEST. STAY AWAY FROM GYMNASIUMS OR AUDITORIUMS. AVOID ALL OUTSIDE WALLS AND WINDOWS. TRUETT
Local storm report, Mar 11, 3:12 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL LIBERTY 39.88N 91.11W
03/11/2006 M0.75 INCH ADAMS IL TRAINED SPOTTER
&&
FGLocal storm report, Mar 11, 3:23 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
323 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL COLUMBIA 38.46N 90.23W
03/11/2006 E1.00 INCH MONROE IL PUBLIC
&&
FGLocal storm report, Mar 11, 3:30 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL COLUMBIA 38.95N 92.33W
03/11/2006 E1.00 INCH BOONE MO PUBLIC
0320 PM HAIL COLUMBIA 38.95N 92.33W
03/11/2006 M2.00 INCH BOONE MO TRAINED SPOTTER
0321 PM HAIL COLUMBIA 38.95N 92.33W
03/11/2006 E1.25 INCH BOONE MO LAW ENFORCEMENT
GOLFBALL TO HALF DOLLAR SIZE HAIL WITHIN THE CITY
&&
FGLocal storm report, Mar 11, 3:34 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 4 NW HALLSVILLE 39.16N 92.27W
03/11/2006 E0.75 INCH BOONE MO LAW ENFORCEMENT
0320 PM HAIL HALLSVILLE 39.12N 92.22W
03/11/2006 M1.00 INCH BOONE MO TRAINED SPOTTER
0331 PM HAIL 1 N COLUMBIA 38.97N 92.33W
03/11/2006 M1.75 INCH BOONE MO TRAINED SPOTTER
&&
FGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 1:37 AM CST | Severe Thunderstorm Warning | LSX | Madison | 29 min |
| Mar 11, 1:50 AM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 40 min |
| Mar 11, 2:02 AM CST | Severe Thunderstorm Warning | LSX | Reynolds | 14 min |
| Mar 11, 2:13 AM CST | Severe Thunderstorm Warning | LSX | Iron | 32 min |
| Mar 11, 2:26 AM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 64 min |
| Mar 11, 2:29 AM CST | Severe Thunderstorm Warning | LSX | Saint Francois | 53 min |
| Mar 11, 2:31 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Washington | 33 min |
| Mar 11, 2:41 AM CST | Severe Thunderstorm Warning | LSX | Franklin | 30 min |
| Mar 11, 2:56 AM CST | Severe Thunderstorm Warning | LSX | Jefferson | 35 min |
| Mar 11, 3:20 AM CST | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 14 min |
| Mar 11, 3:09 PM CST | Severe Thunderstorm Warning | LSX | Moniteau | 51 min |
| Mar 11, 3:15 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Boone | 45 min |
| Mar 11, 3:43 PM CST | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 47 min |
| Mar 11, 3:56 PM CST | Severe Thunderstorm Warning | LSX | Marion | 34 min |
| Mar 11, 4:01 PM CST | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 44 min |
| Mar 11, 4:18 PM CST | Severe Thunderstorm Warning | LSX | Pike | 27 min |
| Mar 11, 4:23 PM CST | Tornado Warning | LSX | Pike | 37 min |
| Mar 11, 4:29 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 46 min |
| Mar 11, 4:30 PM CST | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 45 min |
| Mar 11, 4:41 PM CST | Severe Thunderstorm Warning | LSX | Boone | 18 min |
| Mar 11, 5:07 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 38 min |
| Mar 11, 5:14 PM CST | Tornado Warning | LSX | Audrain, Callaway, Montgomery | 46 min |
| Mar 11, 5:27 PM CST | Severe Thunderstorm Warning | LSX | Pike | 30 min |
| Mar 11, 5:50 PM CST | Severe Thunderstorm Warning | LSX | Lincoln | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.